# SDR SWAA2022092676624

- Difficulty date: August 24, 2022
- Submitted: September 26, 2022
- Operation: Air carrier
- Aircraft: N8649A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42527
- Aircraft time: 27,113 hours, 12,631 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ANGLE STA 290-294; RBL 52; WL 208; COMMON TO OUTBD SIDE OF FWD SERVICE MOPSILL. / [01] REMOVED CRACKED ANGLE STA 290-294; RBL 52; WL 208; COMMON TO OUTBD SIDE OF FWD SERVICE MOPSILL PER SRM 51-40-02-0G-0.;[02] LOCATED AND DRILLED NEW ANGLE STA 290-294;RBL 52;WL 208 COMMON TO OUTBD SIDE OF FWD SERVICE MOPSILL PER SRM 51-40-02-0;BOEING DWG#141A8310 REV:D;[03] OK TO INSTALL ANGLE;[04] LOCATED AND DRILLED NEW ANGLE STA 290-294;RBL 52;WL 208 COMMON TO OUTBD SIDE OF FWD SERVICE MOPSILL PER SRM 51-40-02-0G-0;BOEING DWG#141A8310 REV:D;[05] VERIFIED CORRECTIVE ACTIONS 3 AND 4.;[06] INSTALLED A NEW ANGLE AT BS 290-294 RBL52 WL208 COMMON TO O/B SIDE OF FWD SERVICE MOPSILL IAW SRM 51-40-02; AND BOEING DWG 141A8310.;[07] VERIFIED CORRECTIVE ACTION 6;[08] VERIFIED MEASUREMENT TABLE
